# SDR ASMF201309013

- Difficulty date: September 6, 2013
- Submitted: September 25, 2013
- Operation: Air carrier
- Aircraft: N853AM
- Make and model: Boeing 737752
- Aircraft serial: 33791
- Aircraft time: 30,073 hours, 16,090 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Part number: 141A690219
- Part serial: 789001
- Condition: Damaged
- Location: Lt Mlg
- Part time: 30,073 hours, 16,090 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OVERNIGHT CHECK, MX DETECTED DELAMINATION WITH A CRACK IN THE LT NLG DOOR. FOUND OUT OF LIMITS IAW SRM 52-80-01.   DOOR WAS REPLACED IAW AMM 32-22-11.
